# SDR IPXA2025072856371

- Difficulty date: July 28, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 68,299 hours, 23,040 cycles
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Liner
- Condition: Broken
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACOUSTIC LINER, NR 2 ENG FAN CASE MIDDLE 7:00 AREA.  OK TO WORK.
